# SDR USAA040763

- Difficulty date: October 20, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,823 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, RON, SKIN-1.250 CRACK, BS 942 STRINGER 24L.  INSTALLED DOUBLER IAW EA 95924.
